MAUDE Adverse Event Report: Zimmer GmbH Z NAIL CPM 13MM X 34CM 130 L; Implant, Trauma

Zimmer GmbH Z NAIL CPM 13MM X 34CM 130 L; Implant, Trauma
Catalog Number 47-2493-343-13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 12 months post implantation of a cm nail, the patient required revision surgery due to ambulation and imaging demonstrated a fractured nail at the lag screw interface.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Z NAIL CPM 13MM X 34CM 130 L
Common Device Name
Implant, Trauma
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50916944
Report Number0009613350-2026-00477
Device Sequence Number5804251
Product Code HSB
UDI-Device Identifier00889024299542
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2493-343-13
Device Lot Number3027057
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown